Advil

Advil-Cold&Sinus Caplet 20pcs

11.75 SAR
Same Day Delivery
Available for Store Pickup
Check Store Stock
In stock

Advil Cold & Sinus is an analgesic and decongestant used to relieve symptoms such as pain and sinus congestion due to colds, upper respiratory infections, and allergies.

How to use:

Use as prescribed by doctor.

Warning and cautions:

This medication may cause diarrhea, dizziness, or drowsiness. Do not use if you are allergic to any ingredients or if you have had a severe allergic reaction to aspirin or an NSAID or If you have severe high blood pressure, severe heart blood vessel disease, rapid heart beat, or severe heart problems.

Ingredients:

Ibuprofen 200mg , Pseudoephedrine HCl 30mg.

Delivery times:

Saturday - Thursday: 8 am - 12 am 
Friday: 1 pm - 9 pm

Cost of delivery:

Minimum order: 50 SAR 
Free delivery for now!